×

zbMATH — the first resource for mathematics

On the approximation-solvability of nonlinear equations. (English) Zbl 0162.20301

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aubin, J. P.: Nonlinear stability-approximation of nonlinear operational equations (to appear).
[2] Browder, F. E.: Nonlinear elliptic boundary value problem. Bull. Amer. Math. Soc.69, 557-566 (1963). · Zbl 0127.31901
[3] ?? Remarks on nonlinear functional equations. II. Illinois J. Math.7, 608-618 (1965). · Zbl 0131.13501
[4] ?? Nonlinear accretive operators in Banach spaces. Bull. Amer. Math. Soc.73, 470-476 (1967). · Zbl 0159.19905 · doi:10.1090/S0002-9904-1967-11786-5
[5] ?? Approximation-solvability of nonlinear functional equations in normed linear spaces. Archive Rat. Mech. and Anal.26, 33-42 (1967). · Zbl 0166.12603
[6] Krein, S. G., and O. I. Prozorovskaya: On the approximate methods in the solution of incorrectly posed problems. J. Comp. Math. and Math. Phys.3, 120-130 (1963).
[7] Lax, P. D., and R. D. Richtmyer: Survey of stability of linear finite difference equations. Comm. Pure Appl. Math.9, 267-293 (1956). · Zbl 0072.08903 · doi:10.1002/cpa.3160090206
[8] Leray, J., and J.-L. Lions: Quelques résultats de Visik sur les problèmes elliptiques non-linéaires par les methodes de Minty-Browder. Bull. Soc. Math. France93, 97-107 (1965). · Zbl 0132.10502
[9] Lions, J.-L.: Sur certaines equations paraboliques non linéaires. Bull. Soc. Math. France93, 155-175 (1965). · Zbl 0132.10601
[10] Petryshyn, W. V.: On a fixed point theorem for nonlinearP-compact operators in Banach space. Bull. Amer. Math. Soc.72, 329-334 (1966). · Zbl 0142.11201 · doi:10.1090/S0002-9904-1966-11519-7
[11] ?? On nonlinearP-compact operators in Banach space with application to constructive fixed-point theorems. J. Math. Anal. Appl.15, 228-242 (1966). · Zbl 0149.10602 · doi:10.1016/0022-247X(66)90114-4
[12] ?? Further remarks on nonlinearP-compact operators in Banach space. J. Math. Anal. Appl.16, 243-253 (1966). · Zbl 0149.10603 · doi:10.1016/0022-247X(66)90169-7
[13] ?? Projection methods in nonlinear numerical functional analysis. J. Math. Mech.17, 353-372 (1967). · Zbl 0162.20202
[14] ?? Remarks on the approximation-solvability of nonlinear functional equations. Archive Rat. Mech. Anal.26, 43-49 (1967). · Zbl 0166.12701 · doi:10.1007/BF00283858
[15] Vainikko, G.: On the convergence of the collocation method for nonlinear differential equations. J. Comp. Math. and Math. Phys.6, 35-42 (1966). · Zbl 0154.17301 · doi:10.1016/0041-5553(66)90160-1
[16] Zarantonello, E. H.: The closure of the numerical range contains the spectrum. Bull. Amer. Math. Soc.70, 781-787 (1964). · Zbl 0137.32501 · doi:10.1090/S0002-9904-1964-11237-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.